# SDR SWAA2024071690031

- Difficulty date: May 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-345554<[01] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV-; DWG 141A8380 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV-; DWG 141A8380 SHEET 21 REV-. RII; SEE INDIVIDUAL SIGN OFFS BELOW.
